MAUDE Adverse Event Report: ST PAUL LEVEL 1 IRRIGATION FAST FLOW; WARMER, THERMAL, INFUSION FLUID

ST PAUL LEVEL 1 IRRIGATION FAST FLOW; WARMER, THERMAL, INFUSION FLUID
Model Number H-1129
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pole will not raise and physical damage.
 
Event or Problem Description
Additional information was received which included the event date and that was no patient involvement.
 
Additional Manufacturer Narrative
Corrected data: corrected h6.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: [3012307300-2022-12554].The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
LEVEL 1 IRRIGATION FAST FLOW
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14827795
Report Number3012307300-2022-12554
Device Sequence Number4879006
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-1129
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/29/2022
02/09/2023
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date07/22/2022
06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown